# SDR AUS20030345

- Difficulty date: March 7, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna U206
- Engine: Cont IO520A
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 630826
- Condition: Worn
- Location: Engine
- Part time: 500 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BIG END BEARING WORN EXCESSIVELY.
